# SDR LR7A04071

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION, IAW JOB CARD HC5321, FOUND LT SIDE FUSELAGE SKIN WITH NUMEROUS DEEP CUTTING MARKS, WARPED, AND SUNKEN RIVETS. FS 777E-817E, LBL 80, WL140 - 160.  REPLACED SKIN LT FS 777E - 817E, WL 140 - 195 IAW SRM SMP 583 CHP 51-60 AND 51-70.  DRC 2039.
